Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Comparison theorems for a generalized modulus of continuity

Authors: Jan Boman and Harold S. Shapiro
Journal: Bull. Amer. Math. Soc. 75 (1969), 1266-1268
MathSciNet review: 0614598
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. Shapiro, Smoothing and approximation of functions, Van Nostrand, Princeton, N. J., 1969. MR 412669
  • 2. H. S. Shapiro, A Tauberian theorem related to approximation theory, Acta Math. 120 (1968), 279-292. MR 239332
  • 3. M. Weiss and A. Zygmund, A note on smooth functions, Indag. Math. 21 (1959), 52-58. MR 107122

Additional Information


American Mathematical Society